# SDR N6WA20130514006

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 25,118 hours, 19,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW CEILING F/A CALL LIGHT BURNED OUT.  R & R F/A CALL LIGHT IN EMERGENCY EXIT SIGN IAW AMM 33-22-05.
